# SDR DALA2021120107383

- Difficulty date: April 26, 2020
- Submitted: December 1, 2021
- Operation: Air carrier
- Aircraft: N359NB
- Make and model: Airbus A319-114
- Aircraft serial: 1923
- Aircraft time: 51,387 hours, 26,201 cycles
- System (JASC): 5711 · Wing Spar
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3159 - CRACK SUPPORT ANGLE OB FIXED LEADING EDGE LOCATED AT LEVEL RIB 15 LH WING. CORRECTIVE ACTION: REPLACED SUPPORT ANGLE OB FIXED LEADING EDGE LOC AT LEVEL RIB 15 LH WING AS PER A319 SRM 51-42. (1552829)
